IIUM Repository

On a class of non-ergodic Lotka–Volterra operator

Pah, Chin Hee and Rosli, Azizi (2022) On a class of non-ergodic Lotka–Volterra operator. Lobachevskii Journal of Mathematics, 43 (9). pp. 2591-2598. ISSN 1995-0802 E-ISSN 1818-9962

[img] PDF (Journal) - Published Version
Restricted to Repository staff only

Download (601kB) | Request a copy
PDF (Scopus) - Supplemental Material
Download (382kB) | Preview


In present paper, we study dynamical systems generated by a class of Lotka–Volterra operators. It is proved that such class of operator has non-ergodic property.

Item Type: Article (Journal)
Uncontrolled Keywords: Lotka–Volterra, non-ergodic, simplex, stochastic operator
Subjects: Q Science > QA Mathematics > QA300 Analysis
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Kulliyyah of Science
Depositing User: DR. CHIN HEE PAH
Date Deposited: 05 Jan 2023 09:53
Last Modified: 05 Jan 2023 09:53
URI: http://irep.iium.edu.my/id/eprint/102691

Actions (login required)

View Item View Item


Downloads per month over past year